# SDR SIMA20171214003

- Difficulty date: December 14, 2017
- Submitted: January 15, 2018
- Operation: Air carrier
- Aircraft: N827AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145602
- Aircraft time: 33,893 hours, 29,305 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14525175601
- Condition: Corroded
- Location: Frame 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME  65 SHEAR TIE CORRODED, STRINGERS 17 - 18L .   REPAIRED SHEAR TIE IAW ERS-EM-53DF-414 PT-B.
